# SDR ASAA2023030342174

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 3,492 hours, 1,037 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFI AND HF2 COMMUNICATION UNINTELLIGABLE ON EVERY FREQUENCY IN OCEANIC AIRSPACE. COMMUNICATION ON THESE RADIOS WAS SUCCESSFUL DEPARTING HAWAII. NO DIFFICULTIES RECEIVING SELCAL, HOWEVER VOICE COMMUNICATION WAS DIFFICULT. GROUNDED - YES. PERFORMED HF #1 & HF #2 SYSTEM TEST PASSED NO DISCREPANCY NOTED B737-9 AMM 23-11-00-730-801.
